An Analysis of the Fractional-Order Option Pricing Problem for Two Assets by the Generalized Laplace Variational Iteration Approach

Suggested Citation

Ampun S., Sawangtong P., Sawangtong W. An Analysis of the Fractional-Order Option Pricing Problem for Two Assets by the Generalized Laplace Variational Iteration Approach. Fractal and Fractional Vol.6 No.11 (2022). doi:10.3390/fractalfract6110667 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/86910

Availability

Collections